Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
16874SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 168/74 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 168 mmHgDBP 74 mmHg
MAP = mmHg
2.Easy
68 kg151 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 68 kg and is 151 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

68 kg151 cm
BMI = kg/m²
3.Medium
E4 / 4+V4 / 5+M? / 6GCS 14?

Practice exercise (made-up values, not clinical guidance). A practice chart records GCS 14, with E4 and V4. What motor score M was recorded, and which response does it describe? Give the number.

GCS 14E4V4
M =
4.Medium
S? / 4+M? / 4+A? / 4+Mob? / 4+N? / 4+F? / 3Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: no impairment; moisture: very moist; activity: chairfast; mobility: slightly limited; nutrition: very poor; friction and shear: problem. Find the Braden total B.

6–23
B =
5.Hard
low riskmoderate riskhigh risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: no; secondary diagnosis: no; ambulatory aid: crutches, cane or walker; IV therapy or saline lock: no; gait: normal, bed rest or wheelchair; mental status: knows own limits. Using the cut-offs 0–24 low, 25–44 moderate and 45 or more high, click the fall-risk level.

  1. 1low risk
  2. 2moderate risk
  3. 3high risk
6.Hard
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1lowlow–mediummediumhigh

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 18/min, SpO₂ 96% on room air, blood pressure 136/82 mmHg, pulse 88/min, alert, temperature 36.5 °C. Which clinical risk group does the patient fall into? Click it.

RR 18SpO₂ 96%airSBP 136HR 88AT 36.5 °C
  1. 1low
  2. 2low–medium
  3. 3medium
  4. 4high

Answer key

  1. 1. MAP = 105 mmHg
  2. 2. BMI = 29.8 kg/m²
  3. 3. M = 6
  4. 4. B = 13
  5. 5. low risk
  6. 6. low

Full step-by-step solutions: practise this topic on examproblems.com.